# SDR UPS503658

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Lt Flight Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED IN FLIGHT AT FL 350.  FIELD OF VIEW OBSCURED.  REPLACED WINDOW IAW M/M 56-11-01.
